# SDR DXTA200702192

- Difficulty date: May 14, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 5,091 hours, 3,005 cycles
- System (JASC): 2612 · Fire Detection
- Part: Dau
- Part number: 7013348943
- Part serial: 97030706
- Condition: Inoperative
- Location: Rt Engine
- Part time: 1,069 hours, 640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

3 MINUTES AFTER TAKEOFF, THROTTLES IN CRUISE DETENT, RT ENGINE FIRE CAS MESSAGE CAME ON FOR ABOUT 10 SEC AND THEN CLEARED.  DAU 2 MISCOMPARE ENGINE AMBER CAS MESSAGE CAME ON AT THE SAME TIME.  REMOVED AND REPLACED DAU 2 WITH REPAIRED UNIT.  OPS CHECK GOOD.  WORK DONE IAW 750 MM CHAPTER 31-41-00.
